Pacific Journal of Mathematics

On the realizability of homotopy groups and their operations.

Sze-Tsen Hu

Article information

Source
Pacific J. Math., Volume 1, Number 4 (1951), 583-602.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103052022

Mathematical Reviews number (MathSciNet)
MR0046050

Zentralblatt MATH identifier
0044.19902

Subjects
Primary: 56.0X

Citation

Hu, Sze-Tsen. On the realizability of homotopy groups and their operations. Pacific J. Math. 1 (1951), no. 4, 583--602. https://projecteuclid.org/euclid.pjm/1103052022


Export citation

References

  • [1] S. Eilenberg, On the relation between the fundamental group of a space and the higher homotopy groups. Fund. Math. 32 (1939), 167-175.
  • [2] S. Eilenberg and J. A. Zilber, Semi-simplicial complexes and singular homology, Ann. of Math. 51 (1950), 499-513.
  • [3] S. Eilenberg and S. MacLane, Relationsbetween homology and homotopy groups of spaces, II, Ann. of Math. 51 (1950), 514-533.
  • [4] J.B.Giever, (Jn the equivalenceof the two singular homology theories, Ann. of Math. 51 (1950), 178-191.
  • [5] S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloquium Publications, Vol.
  • [27] New York, 1942. 6#1Topics in topology, Ann. of Math., Studies No. 10, Princeton University Press, Princeton, 1942.
  • [7] N. E. Steenrod,Thetopologyof fiber bundles, Princeton Math. Series, No. 14, Princeton University Press, Princeton, 1951.
  • [8] G. W. Whitehead, A generalizationof the Hopf invariant, Ann. of Math. 51 (1950), 192-237.
  • [9] J. H. C Whitehead, Simplicial spaces, nuclei and m-groups, Proc. London Math. Soc. 45 (1939), 243-327.
  • [10] J. H. C Whitehead,On addingrelations to homotopy groups, Ann. of Math. 42 (1941), 409-428. 11.1Combinatorial homotopy, I, II, Bull. Amer. Math. Soc. 55 (1949), 213- 245, 453-496.
  • [12] J. H. C Whitehead,On therealizabilityof homotopy groups, Ann. of Math. 50 (1949), 261-263.
  • [13] J. H. C Whitehead, On the groups 7Tr(Vntm) and sphere-bundles, Proc. London Math. Soc, Series 2, 48 (1944), 243-291.
  • [0] Taussky, A. E. Taylor, A. W. Tucker, S. E. Warschawski, W. R. Wasow, G. W. Whitehead, A. L. Whiteman, F. Wolf, J. W.T. Youngs, A. Zygniund.